# SDR P5CA0300911

- Difficulty date: August 11, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N923FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22769
- Aircraft time: 75,571 hours, 18,609 cycles
- Engine: Pwa JT9D7Q
- Engine time: 56,252 hours, 13,839 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 3
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

NR 3 ENG STALL CONDITION AFTER DESCENT FROM FL 330. PERFORMED FULL NR 3 ENG INSP. SUMPED ALL FUEL TANKS. CHECKED AND INSPECTED EVBC SCREEN. CHECKED FCU LINES FOR SECURITY AND NO LEAKAGE. PERFORMED ENG RUN ALL PARAMETERS IND NORMAL TO,  OK TO CONTINUE SRVC. IAW MM 71-00-00 & 73-00-00
